advertisement
Question
Posted by: Kb | 2008/06/30

drug use - Lin

Hi. My brother who is 35 was also on cocaine, and we think he is still on the stuff. He has been in rehab, and has lapsed twice since. He lies alot, never has money, and just cant seem to get his life in order. My mom told me yesterday that she is sure he is still on it. She notices how his top lip always seems swollen. Does anyone know if this is also a side effect of any drugs? I did read Johns response to Lins email, but he did not mention anything about the lip thing....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The lip thing isn't typical, but many things may possibly be signs of drug abuse, depending on the drug and the method of using it. I deplore how many "rehab" programmes are keen to collect fees for a short program, but fail to provide the essential long-term followup. He needs to be re-assessed in the rehab program ( they're much more experienced at spoiting relevant signs ) and to move on to a support program for the future

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement